# SDR UIEA201806071051

- Difficulty date: June 7, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,307 hours, 16,428 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Main Deck
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LOADING,  RECEIVED MULTIPLE MAIN DECK FIRE ALERTS WITH NO EVIDENCE OF ACTUAL FIRE.  ACCOMPLISHED FIM 26-14 FT 809,  NO FAULTS FOUND,  NO EICAS MESSAGES SHOWING , AIRCRAFT OK FOR SERVICE.
